# SDR YENA20150531170

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 43,470 hours, 15,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE LT L2 DOOR SILL PLATE HAS CORROSION AT FR 66 L-2 DOOR SILL PLATE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.  LOCATED REPAIR ANGLE AND FILLER FIG 201, PRINCIPLE 7 IAW SRM 53-41-14.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-42-11, PG 1-3.
